|Fat Weight loss
Sep 12, 2001
During the past year I have lost most of the fat on my body, mainly in the face and butt areas. What can I do to regain some of the weight? I'm currently on Epivir/Viramune&Zerit.
Response from Dr. Dieterich
This can be caused by the mitochondrial toxicity of the nucleosides particularly the Zerit. Ask your MD to check your lactate level and if it is elevated then your meds should be changed. Changing the meds will likely stop it from getting worse but may not make the body resume it's normal shape. Good luck! DTD
once again stress related to facial wasting??
- Is Fatigue A Symptom Of Acute HIV Infection?
- Blowjob From A Prostitute And Possible HIV Exposure
- Achy Balls After Licking Penis Worried I Have HIV
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.